Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizations of paracompactness and subparacompactness using star reducibility


Authors: Howard H. Wicke and John M. Worrell
Journal: Proc. Amer. Math. Soc. 111 (1991), 1119-1127
MSC: Primary 54D20; Secondary 54D40, 54E35
DOI: https://doi.org/10.1090/S0002-9939-1991-1054164-4
MathSciNet review: 1054164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Paracompactness and subparacompactness are characterized using star reducibility and regular (respectively, subregular) refinability. Applications are made to $ p$-spaces, developable spaces, and metrizable spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54D40, 54E35

Retrieve articles in all journals with MSC: 54D20, 54D40, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1054164-4
Keywords: Paracompactness, subparacompactness, star reducible, regular and subregular star reducibility, regular and subregular refinability
Article copyright: © Copyright 1991 American Mathematical Society